BECKMAN COULTER, INC DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
DXC 700 AU-10E CHEMISTRY ANALYZER DXC 700 AU WITH ISE |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported obtaining low patient results for magnesium, phosphorus, glucose and sodium on their dxc 700 au clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the dxc 700 au clinical chemistry analyzer and replaced multiple hardware parts including the sample syringe, the reagent syringe, and j-brushes to resolve the issue.Following the repairs, the fse performed calibration and quality control with passing results.The fse verified the analyzer was back to normal operation.Due to multiple hardware interventions performed, a definitive component could not be identified as the sole contributor of this event however, there is sufficient evidence to suggest a hardware malfunction was the cause of this event.Section a2, a3, a4, and a5: information not provided by customer.Beckman coulter internal identifier is (b)(4).